# SDR CA151121001

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 34,497 hours
- Engine: Pwa PT6A27
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Adapter
- Part number: C6TFM102527
- Condition: Cracked
- Location: Vertical Stab
- Part time: 34,352 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT ADAPTER ON VERTICAL STABILIZER WAS FOUND CRACKED UPON EXAMINATION CALLED OUT IN PART B OF SERVICE BULLETIN 6/454. INSPECTION REQUIRED EVERY 60 MONTHS. NDE REPORT CP4-2312 ON FILE. NEW ADAPTER WAS INSTALLED ON VERTICAL STABILIZER PER VIKING SERVICE BULLETIN 6/516.
